# SDR HALA2022102200279

- Difficulty date: October 23, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 40,997 hours, 6,428 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 - FIRE LOOP A FAULT.   CLEANED CONNECTORS & CHECKED ALL FIRE LOOPS ON #1 ENG PER TSM 26-12-00-810-935-A.  RAN ENGINE TWICE & ACCOMPLISHED BITE TEST OF FDU 1 & 2.  NO FAULTS NOTED.  OK FOR SERVICE.
